Vector bundles over classifying spaces of compact Lie groups

Stefan Jackowski Instytut Matematyki, Uniwersytet Warszawski Bob Oliver URA 742 du CNRS Département de Mathématiques, Université Paris Nord

TBD mathscidoc:1701.331820

Acta Mathematica, 176, (1), 109-143, 1974.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:26 uploaded by actaadmin ] [ 243 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{stefan1974vector,
  title={Vector bundles over classifying spaces of compact Lie groups},
  author={Stefan Jackowski, and Bob Oliver},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203326375540529},
  booktitle={Acta Mathematica},
  volume={176},
  number={1},
  pages={109-143},
  year={1974},
}
Stefan Jackowski, and Bob Oliver. Vector bundles over classifying spaces of compact Lie groups. 1974. Vol. 176. In Acta Mathematica. pp.109-143. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203326375540529.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved